# SDR DALA2021032501771

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 67 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CORROSION INTERNAL STRUCTURE SECTION CONNECTION AT LEVEL OF STGR 25L AND AT LEVEL OF FR67 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED PER SRM A320 51-72-11. (1763524)
